Advertisement

Ukrainian Mathematical Journal

, Volume 38, Issue 5, pp 465–471 | Cite as

Ergodic distribution of an oscillating process with independent increments

  • N. S. Bratiichuk
  • D. V. Gusak
Article
  • 18 Downloads

Keywords

Independent Increment Ergodic Distribution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    J. H. B. Kemperman, “The oscillating random walk,” Stochastic Process. and Appl.,2, No. 1, 1–29 (1974).Google Scholar
  2. 2.
    B. A. Rogozin and S. G. Foss, “The recurrence of an oscillating random walk,” Teor. Veroyatn. Primen.,23, No. 2, 161–168 (1978).Google Scholar
  3. 3.
    A. A. Borovkov, “Limit distributions of an oscillating random walk,” Teor. Veroyatn. Primen.,25, No. 3, 663–665 (1980).Google Scholar
  4. 4.
    D. V. Gusak and O. I. Eleiko, “On an oscillating Poisson process,” in: Analytic Methods of Investigation in Probability Theory [in Russian], Inst. Mat., Akad. Nauk Ukr. SSR, Kiev (1981), pp. 35–47.Google Scholar
  5. 5.
    N. S. Bratiichuk, D. V. Gusak, and O. I. Eleiko, “The distribution of certain functional of an oscillating random process,” Preprint 84.9, Inst. Mat., Akad. Nauk Ukr. SSR, Kiev (1984).Google Scholar
  6. 6.
    A. A. Mogul'skii, “On the magnitude of the first jump for a process with independent increments,” Teor. Veroyatn. Primen.,21, No. 3, 486–496 (1976).Google Scholar
  7. 7.
    I. I. Gikhman (Gihman) and A. V. Shorokhod (Skorohod), The Theory of Stochastic Processes. II, Springer, New York (1975).Google Scholar
  8. 8.
    D. V. Gusak, “On the joint distribution of the time and the magnitude of the first jump for homogeneous processes with independent increments,” Teor. Veroyatn. Primen.,14, No. 1, 15–23 (1969).Google Scholar
  9. 9.
    B. A. Rogozin, “On certain classes of processes with independent increments,” Teor. Veroyatn. Primen.,10, No. 3, 527–531 (1965).Google Scholar
  10. 10.
    J. L. Doob, Stochastic Processes, Wiley, New York (1953).Google Scholar
  11. 11.
    V. M. Shurenkov, “On the theory of Markov renewals,” Teor. Veroyatn. Primen.,29, No. 2, 248–263 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1987

Authors and Affiliations

  • N. S. Bratiichuk
    • 1
  • D. V. Gusak
    • 1
  1. 1.Mathematics InstituteAcademy of Sciences of the Ukrainian SSRKiev

Personalised recommendations